# SDR SWAA2024020637807

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 LOCATED STR26L TO STR27L AT AFT CARGO COMPARTMENT 2023-784314<[01] REPLACED FRAME ON BS 947.5 LOCATED STR24L TO STR24L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 147A1047 SHEET 107 REV- . SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTIVE ACTION 1 REPLACED FRAME ON BS 947.5 LOCATED STR24L TO STR24R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 147A1047 SHEET 107 REV- . SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED FRAME ON BS 947.5 LOCATED STR24L TO STR24R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 147A1047 SHEET 107 REV- . SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED
